# SDR IPXA201904241338

- Difficulty date: April 10, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A53981113200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRSHEAR PLATE AFT OF FR79 L/H IS CRACKEDREMOVED SHEAR PLATE AND INSTALLED NEW ANGLE IAW UPS EO# A300-5310-58168-A
